# SDR DALA2021051902794

- Difficulty date: May 17, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 85,850 hours, 34,010 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 INITIAL INSPECTION: CORROSION ON FRAME UPPER CHORD STA 377.7 FROM 0/63 LBL AT FLOOR STRUCTURE AREA. CORRECTIVE ACTION: SUMMARY OF NRC 0552;CORROSION ON FRAME UPPER CHORD STA 377.7 FROM 0/63 LBL AT FLOOR STRUCTURE AREA WAS REPAIR PER B757-200 SRM. (1811846)
